CSpace  > 应用数学研究所
一个半线性热方程的渐近性质与Blow-up问题
王明新; 丁夏畦
1993
Source Publication数学学报
ISSN0583-1431
Volume036Issue:006Pages:788
Abstract本文讨论半线性热方程Calchy问题ut-△u=u^p-u,u(x,0)=λψ(x)解的大时间性质,其中1<p<(n+2)/n,n≥3,ψ(x)=ψ(r)>0是x的径向函数且ψ'(r)≤0。证明了,存在0<λ^*<+∞,当0<λ<λ^*时,解整体存在且以指数一致趋于零;当λ>λ^*,解在有限时刻Blow-up;当λ=λ^*时,解整体存在且ω-极限集是{u(x)}或{1}。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48698
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王明新,丁夏畦. 一个半线性热方程的渐近性质与Blow-up问题[J]. 数学学报,1993,036(006):788.
APA 王明新,&丁夏畦.(1993).一个半线性热方程的渐近性质与Blow-up问题.数学学报,036(006),788.
MLA 王明新,et al."一个半线性热方程的渐近性质与Blow-up问题".数学学报 036.006(1993):788.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王明新]'s Articles
[丁夏畦]'s Articles
Baidu academic
Similar articles in Baidu academic
[王明新]'s Articles
[丁夏畦]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王明新]'s Articles
[丁夏畦]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.